# SDR HALA2018121900664

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 15,447 hours, 2,551 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER TAKEOFF ENG 2 BLEED VALVE INOP. PER MX PERFORMED RESET OF BLEED OPERATION RETURNED TO NORMAL OPS. // T/S PER A330 TSM 36-11-00-740-804 NO BMS #2  FAULTS NOTED RAN #2 ENG AS PER A330 AMM 71-00-00 INDICATIONS SHOW NORMAL / OPEN AFTER 5 MIN AT IDLE. OPS CHECK GOOD, OK TO CONT FOR SERVICE.
